# SDR 97UAL900876

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1813U
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 1A23133
- Condition: Eroded
- Location: Bottle Valve
- Component: Bf Goodrich, 5L5230100101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE AT DOOR 1L SELF DEPLOYED WITHIN A STORED AIRPLANE.  O-RING (P/N 1A2313-3) IN THE BOTTLE VALVE FAILED DUE TO EROSION.
